# SDR QXEA2009121001026

- Difficulty date: December 6, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 6,463 hours, 6,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF MASTER DOOR WARNING OCCURRED.  DOOR PAGE SHOWED AFT RT SIDE GALLEY DOOR WARNING.  RETURNED TO FIELD, LANDING UNEVENTFUL. UPON INSP OF AFT SERVICE DOOR FOUND OUTER HANDLE NOT FULLY SEATED PERFORMED OPS TEST OF THE AFT SERVICE DOOR IAW AMM TSK 52-41-00-710-801.  OPS CHECKS NORMAL.  ACFT OK'D FOR CONT SERVICE ALSO C/W VISUAL INSP OF INNER AND OUTER HANDLE NO DEFECTS NOTED AND DOOR GVI PRODUCED NO OBVIOUS DEFECTS. RETURNED TO SERVICE, NO PARTS REPLACED.
